# SDR UPS96821340

- Difficulty date: October 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N812UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46112
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Prox Swith
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: AP
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE N/A, WHEN GEAR EXTENDED, LEFT AND NOSE GREEN, NO GREEN ON RT SIDE, BOTH GEAR AND DOOR RED LIGHTS ON.  ALT DOOR LIGHTS ON WITH GEAR RETRACTED AND DOOR RED LIGHTS ON.  ALT DOOR LIGHTS ON, FLY-BY INDICATED GEAR DOWN, DOORS CLOSED.  DECLARED EMERGENCY PULLED GPWS C/B, L/G C/B.  GEAR PINS INSTALLED, A/C TAXIED TO GATE.  REMOVED AND REPLACED PROXIMITY BOX (P/N 287) OFF, (P/N 751) ON.  SELF TEST ON BOX OK, RUN OPS CHK OF DOOR AND GEAR WARNING LIGHTS PER MM 32-60-00, SYS OPERATES PER CHK 007.
